# SDR USAA920080723

- Difficulty date: March 23, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 34,256 hours, 13,949 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D553713180000
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - RUDDER HINGE FITTING NR 2 HAS PLAY, VERTICAL STABILIZER STATION 1926 / RIB 4.  REPLACED RUDDER HINGE FITTING NR 2, VERTICAL STABILIZER STATION 1926 / RIB 4 IAW A319 AMM 55-36-00.
